Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On an integral equation approach to displacement problems of classical elasticity

Authors: M. Maiti and G. R. Makan
Journal: Quart. Appl. Math. 29 (1972), 557-558
DOI: https://doi.org/10.1090/qam/99747
MathSciNet review: QAM99747
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Kanwal, Integral equation formulation of classical elasticity, Quart. Appl. Math. 27, 57-65 (1969) MR 0245250
  • [2] A. E. H. Love, Mathematical theory of elasticity, 4th ed. Dover, New York, 1944 MR 0010851
  • [3] S. Bergmann and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics, Academic Press, New York, 1953 MR 0054140
  • [4] F. J. Rizzo, An integral equation approach to boundary value problems of classical elastostatics, Quart. Appl. Math. 25, 83-95 (1967)

Additional Information

DOI: https://doi.org/10.1090/qam/99747
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society